# SDR QXEA9801203

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- System (JASC): 2612 · Fire Detection
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr2 Eng Fire Det
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EAT- NR 2 ENGINE FIRE DETECTION FAULT B LIGHT ILLUMINATED.  FOUND CIRCUIT BREAKER FOR FIRE DETECTOR POPPED.  RESET CIRCUIT BREAKER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
